OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell' Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.39 (2007) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4031

Title: Symmetry of Singular Solutions of Degenerate Quasilinear Elliptic Equations
Authors: Alessandrini, Giovanni
Rosset, Edi
Keywords: Symmetry
singular solutions
moving planes
p-laplacian
Issue Date: 2007
Publisher: EUT Edizioni Università di Trieste
Citation: Giovanni Alessandrini, Edi Rosset, "Symmetry of Singular Solutions of Degenerate Quasilinear Elliptic Equations”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 39 (2007), pp. 1-8.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 39 (2007)
Abstract: We prove radial symmetry of singular solutions to an overdetermined boundary value problem for a class of degenerate quasilinear elliptic equations.
URI: http://hdl.handle.net/10077/4031
ISSN: 0049-4704
MS Classification: 35J60
35J70
35R35
Appears in Collections:Rendiconti dell' Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.39 (2007)

Files in This Item:

File Description SizeFormat
Alessandrini Rosset RendMat39.pdf98.06 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.